C.R. Bard, Inc. (BASD) -3006260740 PowerPort isp Implantable Port, ChronoFlex Single-Lumen, 6F; Port & Catheter, Implanted, Subcutaneous, Intravascular
Back to Search Results |
| Catalog Number |
1706061 |
| Medical Device Problem Code |
Expulsion (2933)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Skin Erosion (2075)
| Date of Event |
09/09/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H11 - b3.The date received by manufacturer has been used for this field.Manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this lot.Investigation summary: the physical device was not returned for evaluation.No medical records were provided for review.The investigation is inconclusive for the reported infection, erosion, and wound as no objective evidence was provided for review.A review of sterilization records, endotoxin testing results, and bioburden data was conducted in accordance with applicable quality system and regulatory requirements, and no nonconformances or anomalies were identified.Based upon the available information, the definitive root cause is unknown.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.Section a through f : the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported through the litigation process that, sometime after the port placement, the patient was diagnosed with an unspecified infection, erosion and wound complications.However, the current status of the patient was unknown.